# SDR AALA201807239011

- Difficulty date: June 6, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 53,448 hours, 25,326 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D53111061211
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED LATERAL WINDSHIELD FRAME AT FR 4, RBL -Y511. REPAIRED LATERAL WINDSHIELD FRAME PER EA 281404.
